# SDR R61A201804060455

- Difficulty date: March 20, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 20,678 hours, 14,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 17-19
- Part time: 20,678 hours, 14,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION IN SEVERAL PLACES ON THE LT INBD SEAT TRACK AT FRAMES 17 - 19.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-10-10 REPAIR  03.
